# SDR 2015FA0000406

- Difficulty date: October 27, 2013
- Submitted: August 26, 2015
- Operation: General aviation
- Aircraft: N280TR
- Make and model: Skrsky S76B
- Aircraft serial: 760344
- Engine: Pwa PT6B36
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 6555004023103
- Part serial: 0590W
- Condition: Intermittent
- Location: Fire Detection
- Part time: 7,164 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE FIRE WARNING DURING FLIGHT.  MOMENTARY NR 2 ENGINE FIRE INDICATION, 1 TIME ON APPROACH, 2 SECOND DURATION.
